By Topic

Blind identifiability of a quadratic stochastic system

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
P. Bondon ; Lab. des Signaux et Syst., Ecole Superieure d'Electr., Gif-sur-Yvette, France ; M. Krob

Quadratic systems appear in various fields of signal processing, in particular in detection and estimation. In this paper, we establish some conditions to determine the order and identify the coefficients of any discrete and finite extent quadratic system driven by a sequence of independent and identically distributed random variables. The input sequence is assumed unobservable and the conditions are based on some properties of the output cumulant functions up to the third order. Necessary and sufficient conditions ensuring the determination of the order are given. A sufficient condition of uniqueness to recover the parameters is presented. Lastly, some examples are given

Published in:

IEEE Transactions on Information Theory  (Volume:41 ,  Issue: 1 )